# SDR DXTR2024071501

- Difficulty date: July 15, 2024
- Submitted: July 15, 2024
- Operation: General aviation
- Aircraft: N828QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000069
- Aircraft time: 2,406 hours, 1,420 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Corroded
- Location: Left
- Part time: 2,406 hours, 1,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER UPPER AND LOWER PIVOT DOOR ASSEMBLIES HAVE SEVERAL AREAS OF CORROSION. DETERMINED CORROSION AROUND SEVERAL FASTENERS HEADS ON TRAILING EDGE OF T/R BUCKETS REF SAFRAN 35L0012-35L0013 SERIES CMM 78-30-04.  REMOVED L/H T/R UPPER AND LOWER PIVOT DOORS. REF. SAFRAN 35L0012-35L0013 SERIES CMM 78-30-04.  REMOVED RIVETS FROM CORRODED AREAS ON UPPER PIVOT DOOR. BEGAN BLENDING CORROSION FROM UPPER PIVOT DOOR INNER SKIN. REF. SAFRAN 35L0012-35L0013 SERIES CMM 78-30-04.  CONTINUED BLENDING CORROSION, FOUND NUMEROUS AREAS OF CORROSION THROUGH OUT THE INNER SKIN OF THE UPPER AND LOWER PIVOT DOORS. PAINT REMOVAL REQUIRED TO EXPOSE ALL EFFECTED AREAS OF THE INNER SKINS. REF SAFRAN CMM 35L0012-35L0013 SERIES 78-30-04.  CONTINUED BLENDING CORROSION ON THE LOWER T/R DOOR, REF SAFRAN CMM 35L0012-35L0013 SERIES 78-30-04.  LEFT T/R UPPER DOOR INNER SURFACE PAINT REMOVED I.A.W. CITATION STANDARD PRACTICES MANUAL (REV 7) 20-50-00 4.C.(2).  LEFT T/R UPPER AND LOWER PIVOT DOORS INNER SURFACE PAINT REMOVED I.A.W. CITATION STANDARD PRACTICES MANUAL (REV 7) 20-50-00 4.C.(2).  BLENDED REMAINING CORROSION ON L/H LOWER T/R DOOR  REF SAFRAN CMM 35L0012-35L0013 SERIES 78-30-04. READY FOR NDT.  BLENDED REMAINING CORROSION ON L/H UPPER T/R DOOR REF SAFRAN CMM 35L0012-35L0013 SERIES 78-30-04. READY FOR NDT.   ULTRASONIC & EDDY CURRENT INSPECTIONS ACCOMPLISHED.   INSTALLED RIVETS ON UPPER PIVOT DOOR REF. SAFRAN 35L0012-35L0013 SERIES CMM 78-30-04.  PERFORMED SURFACE PREP PER RFTS-111252 REV.0 STEPS 8 THRU 22 TO BOTH UPPER AND LOWER LEFT T/R PIVOT DOORS. RTU APPLIED.  C/W JOB STEP 2, SURFACE PREP & PAINT, C/W RFTS 111252 REV 0 STEPS 23-34 TO BOTH LT UPPER & LOWER T/R PIVOT DOORS. LT THRUST REVERSER WAS MEDIA BLASTED IAW RFTS-111252.  COMPLETED RFTS-111252.  APPLIED PRIMER & TOP COAT TO LT TR UPPER DOOR  REF SPM 20-50-10.  RFTS 111252 REV.1 COMPLIED WITH. REFERENCE STEPS ABOVE. REINSTALLED LH UPPER AND LOWER T/R PIVOT DOORS IAW SAFRAN 35L0012-35L0013 SERIES MM 78-30-04.
